Having some Crazy side Effects from Remicade Does any one want to let me know if you have had same??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pr glo
Regular Member


Date Joined May 2008
Total Posts : 78
   Posted 7/11/2008 9:17 PM (GMT -7)   
Hey Guys Im going on my 4th Remicade Infusion in another two weeks I know this is going to take some time to make me feel better but I have some side effects that I have noticed since I started taking the Remicade infussions but since my last infussion symptoms feel worse I am soooo exhausted,  I have gotten sores in my mouth, really bad pain in my abdomen, My skin feels like its on fire I'm soo hot I'm sweating, I'm getting severe headaches where light bothers me noise etc..... I have bad chest pain nd shortness of breath, my thorat hurts, my glands are swollen, I almost feel like I have Bronchitis or a really bad flu and my body aches. Honestly does any one know when I will start feeling better is it 6mnths 1 year my feet and ankles are still swollen so are my fingers especially where my knuckles are and my lower back still hurts soooo bad. my neck, knee's even my Coccyx bone I'm just a walking disaster. I am also taking Prednisone could it be that medication or Methotrexate I also take that. Can anyone relate or have any encouraging words I'd appreciate it.   Thanks soooo Much Guys.  PR Glo

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 7/11/2008 9:34 PM (GMT -7)   
Remicade is known to cause some people to have a lot of upper respiratory problems, particularly sinus infections and sore throats. Some of the symptoms you describe can be associated with delayed reactions to Remicade. Have you discussed your symptoms with the doctor administering/prescribing the Remicade? It is really important that you relay this information to him/her.

I sure hope that your doctor can get to the bottom of your problems and get you some relief!
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.
 


kronstoolong
Regular Member


Date Joined Mar 2006
Total Posts : 366
   Posted 7/14/2008 10:17 PM (GMT -7)   
I had severe reactions to Remicade after taking it for a couple years. I had to stop taking it which was a bummer because it put me in to complete remission and nothing before or after has been able to do that. I am currently taking Methotrexate and I constantly have lung and bronchial problems. Be careful and treat it right away. If you feel this bad, it sounds like a sign of infection. You should probably get on some antibiotics. Call the Doc.
Dawn
 
31 Years Old
Diagnosed with Crohn's Disease at age 17.
Diagnosed with RA or severe joint inflammation due to CD.
Hypothyroid, GERD.
 
Currently taking Leucovorin, Levoxyl, Humira, Methotrexate, Vitamin D - 50,000 IU per week, Vitamin B12 injections, Lunesta and Vicodin or Percocet as needed.
 
In the past have taken Prednisone, Pentasa, Remicade, Imuran, Plaquenil and I am sure many, many more.


Jane-T
New Member


Date Joined Feb 2005
Total Posts : 8
   Posted 7/15/2008 4:42 PM (GMT -7)   
I have had 3 Remicade infusions. My first infusion I started getting a bad headache so they stopped the infusion and gave me some steriods thru my IV and started it up again. When I got home I had a bad headache. 2nd one I started taking the pre meds. Thats when the stomach cramps, headache and running to the bathroom started also a sore throat. 3rd infusion the stomaches and going to the bathroom was so bad because they had upped my dosage to 65%. Needless to say I had to stop it. I had no relief from it until my 3rd infusion (only a small amount of relief) but was getting the side effects and had to stop...
Everyone is different. Tell your Doctor what is going on and see what he thinks. Mine decided to put me on Embrel. Good Luck!
Remicade, Methotrexate, Folic Acid, Trazadone, Vicoden.
Diagnosed With RA May 11th 2007 (On My Birthday), Fibromyalgia.


chrissy27
Regular Member


Date Joined Oct 2007
Total Posts : 67
   Posted 9/6/2008 8:04 AM (GMT -7)   
I am on remicade and i've done ok although i do sometimes get a shortness of breath during the infusion. I would talk to your doctor for sure. I'm on remicade for crohn's disease...it doesn't seem to be helping my joint pain....
28 yr old female, diagnosed with crohn's colitis with stricture of the colon april 2007, first fistula- october 07 :(  
joint pain and swelling
anxiety, depression
 
 
current medications:  Imuran 50 MG, Lialda 1.2g, , remicade every 8wks, Lexapro, ex-strength tylenol, fish oil, multivitamin
 
 
But He said to me, "My grace is enough for you.  When you are weak, my power is made perfect in you." So I am very happy to brag about my weaknesses.  Then Christ's power can live in me.  For this reason I am happy when I have weaknesses, insults, hard times, sufferings, and all kinds of troubles for Christ.  Because when I am weak, then I am truly strong. 
2 Corinthians 12:9-10

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:59 AM (GMT -7)
There are a total of 2,732,122 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
252 Guest(s), 13 Registered Member(s) are currently online.  Details
Krimpet 🍔, PeteZa, Wdan, Michael_T, Bucko, sararectenwald1, ChickNorris, rockyfords, Jingles1234, Kmuth, joee, MollieMae, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer